MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM

AV-TEMECULA-CT HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Catalog Number 1012068-09
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event: estimate.The device not returned for analysis.A review of the device history record and complaint history of the reported part could not be conducted because the lot number was not provided.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that it was felt the versacore j modified guide wire was sticking on the impella device and could not be removed.No additional information was provided.

Brand Name
HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7368125
Report Number2024168-2018-02157
Device Sequence Number13704956
Product Code DQX
UDI-Device Identifier08717648124235
UDI-Public08717648124235
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012068-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1